Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 374, Number 3

Euler characteristics of Brill-Noether varieties
Melody Chan and Nathan Pflueger.
Trans. Amer. Math. Soc. 374 (2021), 1513-1533
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A classification of finite locally $2$-transitive generalized quadrangles
John Bamberg, Cai Heng Li and Eric Swartz.
Trans. Amer. Math. Soc. 374 (2021), 1535-1578
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Galois groups and Cantor actions
Olga Lukina.
Trans. Amer. Math. Soc. 374 (2021), 1579-1621
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bernstein-Sato theory for arbitrary ideals in positive characteristic
Eamon Quinlan-Gallego.
Trans. Amer. Math. Soc. 374 (2021), 1623-1660
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A two-piece property for free boundary minimal surfaces in the ball
Vanderson Lima and Ana Menezes.
Trans. Amer. Math. Soc. 374 (2021), 1661-1686
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Representation of integers by sparse binary forms
Shabnam Akhtari and Paloma Bengoechea.
Trans. Amer. Math. Soc. 374 (2021), 1687-1709
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Parabolic regularity in geometric variational analysis
Ashkan Mohammadi, Boris S. Mordukhovich and M. Ebrahim Sarabi.
Trans. Amer. Math. Soc. 374 (2021), 1711-1763
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classification of non-free Kleinian groups generated by two parabolic transformations
Hirotaka Akiyoshi, Ken’ichi Ohshika, John Parker, Makoto Sakuma and Han Yoshida.
Trans. Amer. Math. Soc. 374 (2021), 1765-1814
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sharp systolic inequalities for Riemannian and Finsler spheres of revolution
Alberto Abbondandolo, Barney Bramham, Umberto L. Hryniewicz and Pedro A. S. Salomão.
Trans. Amer. Math. Soc. 374 (2021), 1815-1845
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An improved bound in Wirsing’s problem
Dmitry Badziahin and Johannes Schleischitz.
Trans. Amer. Math. Soc. 374 (2021), 1847-1861
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Globalization of partial cohomology of groups
Mikhailo Dokuchaev, Mykola Khrypchenko and Juan Jacobo Simón.
Trans. Amer. Math. Soc. 374 (2021), 1863-1898
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Zeta function and the automorphism group of the generalized Suzuki curve
Herivelto Borges and Mariana Coutinho.
Trans. Amer. Math. Soc. 374 (2021), 1899-1917
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Density behaviour related to Lévy processes
Loïc Chaumont and Jacek Małecki.
Trans. Amer. Math. Soc. 374 (2021), 1919-1945
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The number of positive solutions to the Brezis-Nirenberg problem
Daomin Cao, Peng Luo and Shuangjie Peng.
Trans. Amer. Math. Soc. 374 (2021), 1947-1985
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4216729
The number of quartic $D_{4}$-fields with monogenic cubic resolvent ordered by conductor
Cindy (Sin Yi) Tsang and Stanley Yao Xiao.
Trans. Amer. Math. Soc. 374 (2021), 1987-2033
Abstract, references and article information
Full-text PDF
Definable combinatorics at the first uncountable cardinal
William Chan and Stephen Jackson.
Trans. Amer. Math. Soc. 374 (2021), 2035-2056
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An orthorhombic deformation family of Schwarz’ H surfaces
Hao Chen and Matthias Weber.
Trans. Amer. Math. Soc. 374 (2021), 2057-2078
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A dichotomy for subsymmetric basic sequences with applications to Garling spaces
F. Albiac, J. L. Ansorena, S. J. Dilworth and Denka Kutzarova.
Trans. Amer. Math. Soc. 374 (2021), 2079-2106
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Gelfand transforms and boundary representations of complete Nevanlinna–Pick quotients
Raphaël Clouâtre and Edward J. Timko.
Trans. Amer. Math. Soc. 374 (2021), 2107-2147
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Unique jet determination and extension of germs of CR maps into spheres
Nordine Mir and Dmitri Zaitsev.
Trans. Amer. Math. Soc. 374 (2021), 2149-2166
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weighted Poincaré inequality and the Poisson Equation
Ovidiu Munteanu, Chiung-Jue Anna Sung and Jiaping Wang.
Trans. Amer. Math. Soc. 374 (2021), 2167-2199
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stability and instability issues of the Weinstock inequality
Dorin Bucur and Mickaël Nahon.
Trans. Amer. Math. Soc. 374 (2021), 2201-2223
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Model theory of proalgebraic groups
Anand Pillay and Michael Wibmer.
Trans. Amer. Math. Soc. 374 (2021), 2225-2267
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions